# SDR QXEA200301276

- Difficulty date: October 15, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 14,589 hours, 20,754 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Switch
- Condition: Failed
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2084 FROM SEA TO CLM AIRCRAFT RETURNED TO FIELD DUE TO SHORTLY AFTER TAKEOFF NR 2 ENGINE SURGED AND CREW SHUT ENGINE DOWN. AIRCRAFT LANDED WITHOUT INCIDENT. REMOVED AND REPLACED BETA BACK-UP SWITCH. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
